# SDR 20001229SH015

- Difficulty date: December 5, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A2004
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,720 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, BLADE CRACKED AT WEEP HOLE, ON THE INBOARD LEADING EDGE.  CRACK EXTENDED AFT FOR ABOUT 1.25 INCHES.  (X)
